MAUDE Adverse Event Report: EXACTECH, INC. LOGIC CR FEMORAL CEM, RIGHT, SZ 1.5; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED

EXACTECH, INC. LOGIC CR FEMORAL CEM, RIGHT, SZ 1.5; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED
Model Number LOGIC CR FEMORAL CEM, RIGHT, SZ 1.5
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 04/20/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Concomitant medical products: lgc tibial fit tray cem sz 1.5f / 2.5t (cat# 02-012-45-1525 / serial# (b)(4)).Logic tib insert impl crc, sz 1.5, 11mm (cat# 02-012-51-1511 / serial# (b)(4)).Three peg patella 35mm (cat# 200-02-35 / serial# (b)(4)).Threaded pin size 2.3 collared 2pk (cat# 521-78-23 / serial# (b)(4)).Threaded pin size 2.3 collared 2pk (cat# 521-78-23 / serial# (b)(4)).Holding pin mini sharp point 4 pk (cat# 201-78-15 / serial# (b)(4)).Threaded pin size 3.0 collarless 2pk (cat# 521-78-32 / serial# (b)(4)).3" trocar, mod.Hex 2pk (cat# 201-78-81 / serial# (b)(4)).Additional information, including the product investigation, will be submitted within 30 days of receipt.
 
Event or Problem Description
As reported, approximately 17 months postop the initial implant, this (b)(6) y/o female patient had a revision due to instability and the surgeon upsized to 15mm insert.Patient was last known to be in stable condition following the event.Device not returning, hospital disposed of it.
 
Additional Manufacturer Narrative
H3: as reported, approximately 17 months postop the initial implant, this 68 y/o female patient had a revision due to instability and the surgeon upsized to 15mm insert.Patient was last known to be in stable condition following the event.Device not returning, hospital disposed of it.Upon review of all available information, there is no evidence to suggest that a design or manufacturing issue caused or contributed to this event.The reported revision was likely the result of underlying patient factors, which led to instability of the joint.

Brand Name
LOGIC CR FEMORAL CEM, RIGHT, SZ 1.5
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
MDR Report Key11779301
Report Number1038671-2021-00214
Device Sequence Number14426612
Product Code JWH
UDI-Device Identifier10885862230294
UDI-Public10885862230294
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K123342
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2021
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/08/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberLOGIC CR FEMORAL CEM, RIGHT, SZ 1.5
Device Catalogue Number02-010-03-0315
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/19/2021
Supplement Date Received by Manufacturer06/02/2021
Initial Report FDA Received Date05/05/2021
Supplement Report FDA Received Date06/08/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Disability;
Patient Age68 YR